Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Projections algebraically generate the bounded operators on real or quaternionic Hilbert space

Author: Samuel S. Holland
Journal: Proc. Amer. Math. Soc. 123 (1995), 3361-3362
MSC: Primary 47D25; Secondary 47C10
MathSciNet review: 1273495
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the theorem of the title.

References [Enhancements On Off] (What's this?)

  • [D] J. Dixmier, Position relative de deux variétés linéaires fermées dans un espace de Hilbert, Revue. Sci. 86 (1948), 387-399. MR 0029095 (10:546e)
  • [F] P. A. Fillmore, On sums of projections, J. Funct. Anal. 4 (1969), 146-152. MR 0246150 (39:7455)
  • [F-T] P. A. Fillmore and D. M. Topping, Operator algebras generated by projections, Duke Math. J. 34 (1967), 333-336. MR 0209855 (35:751)
  • [R-S] F. Riesz and Béla Sz.-Nagy, Functional analysis, 2nd ed., Ungar, New York, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 47C10

Retrieve articles in all journals with MSC: 47D25, 47C10

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society